How are you? Brownish semen can occur due to infections especially in the prostrate, and also due to bleeding in the prostrate. It is due to a tear in one of the fragile veins of the prostate. The prostate is the organ that produces the majority of the seminal fluid in response to sexual stimulation. When the prostate contracts at the time of ejaculation, a vein may tear and blood mixes with the semen (hematospermia). Red blood indicates new and dark (brownish) discoloration indicates previous bleeding.
Irritation of the gland (prostatitis) can also cause it to become inflamed and predisposed to bleed. Some factors leading to inflammation include too frequent or too infrequent ejaculation, sexual arousal without ejaculation, withdraw at the time of ejaculation, excessive alcohol or spicy foods, prolonged sitting or bike riding, etc.
Also certain tumors of the prostrate can cause this. I would suggest that you visit a urologist for complete work up and further assistance in treatment.
the doctor gave you correct information and a trip to the urologist is probably a good thing to do, just to get things checked out... but here is my original response that I gave another poster on this board..
semen color and consistency will change from time to time.. although, usually brown colored semen is a sign of blood.. it is usually nothing to worry about. i will tell you this... even though you are not sexualy active, you still need to masturbate.. it is normal and it keeps the prostate from being congested. My semen was brown colored before too back about 10 years ago... it is ok.. my prostate was congested and that appears to be what is wrong with you as well... so big guy... get you some porn, or check out some photos of pretty ladies online and have at it... have fun.. it will clear up.. have regular ejaculations 2 times a week... the semen will be as pearly white as it can be after 2 or 3 times of ejaculating. if you need anything, let me know.. best wishes tnman2
I'm 45 and have a chronic back condition and I am taking 120mg of MST twice a day along with 100mg of amitriptyline. I'm also taking 10mg of oxycodone hydrochloride four times a day to try and control my pain. As you can imagine with that amount of drugs and the pain I have no sex drive whatsoever. I have no urges at all. Now out of the blue I had this incredible urgeand before I could get even undressed it was finished . The outcome was most unpleasant. Very dark brown and didn't smell too good either. If this is lack of use how do I overcome this with a total loss of libido.
I am 28 and very active sexually with my girlfriend. the other day we had sex twice and the second time noticed my semen was very brown. scared the both of us needless to say. not know how long it has been this way. sex usually occurs 3-4 times a week. I have no pain in my testicles or any pain to speak of. however would one of the following possibly be causing this. rockstar energy drinks, sleepy time sleep aids by equate. Otherwise, I have not suffered any trauma to that area in months and just was tested for hiv and stds and found to be clear of all..
Well, I am 60 and it just happened to me for the very first time. Scared the heck out of me. Just in the seminal fluid and not in urine and no pain like everyone said. Glad I read this. Not as much sex as the younger guys these days and I do love my spicy foods.
I will let my Urologist know the next appointment. Hope it's just a small vein tear like the Dr said.
could coloring of medication cause the brownish color cause I was fine until I started taking some allergy medicine and I haven't been taking it as much now that my allergies are clearing up and the semen is coming out with hardly any brownish color
I had discovered deep brown simen two months back and I went to an Urologist and got myself checked. On physical examination he said found nothing in my testicles and told me it is not alarming. He asked me to get my simen analysed in a lab. Gave me some medicine and after taking the medicine I checked and found my sperm normal. But after few days again same problem. Why it is repeating ? Can't we have a permanent solution ? Yes one more thing, during these days I have noticed that my penis length is shrinking. Usually I use to have 4 inch in normal condition but now it is 2.5 inch. Very reluctant toward sex now. What is happening... doctor...?
Not interested in porn nor stimulation, and masterbation is a religious taboo. Enough info to see at 74, and 20 for the matter with the young one we share seepage. I've had urology at emergency when discovered and eventually cleared up, no spotting in underware; but concerned there may be a "****** in the wood pile" to raise hell later. Prostrate cancer undetected, a cloud I guess we all are under. I mean, there is baggage you get when older.
just to let you know it started with me around the age of 36 and now im 60 and it did get darker and now its a very dark brown..the seaman is not as strong smelling as when i was 18 but still has the seaman smell lightly..at 1st i went to urologist and everything was normal and told me dont worry..it could be your medication,not having enoughh sex or to much sex,some foods im eating etc...so as long as it wasnt bothering me there was no reason to be concerned..it just came on one day and never went back to the pearl white..oh well,im getting older,shrinking and hardly no sex..when i was young i was way over active and now way under active..oh well..lifes a *****
I've had the same problem in the past. It will flush itself out eventually. I decided it was because I hadn't ejaculated in a while. Things are much better now. I did start using a penis health creme though. It delivers a bunch of vitamins directly to my penis every day. It's really good for overall sexual health, so you guys might want to check these cremes out.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.